# SDR FDEA202101160132

- Difficulty date: January 16, 2021
- Submitted: January 18, 2021
- Operation: Air carrier
- Aircraft: N970FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28166
- Aircraft time: 67,139 hours, 23,436 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: 274605
- Part serial: 2044132
- Condition: Inoperative
- Location: Brake System
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 5 BRAKE INOPERABLE FUNCTIONS NORMALLY IN ALTERNATE (LT HYD SYS).  REPLACED LEFT ANTISKID SHUTTLE VALVE MODULE, IAW 757 MM 32-42-07-4.  OPERATIONS AND LEAK CHECK GOOD.
